Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

After unprotected sex there is a chaffed sensation in vaginal area that hurts when i touch

im female, and 20. my boyfriend and i have unprotected sex alot. everything was fine but lately there is a chaffed sensation in my vaginal area that hurts when i touch it usually when im bathing. the smell of my vagina is normal. and im on my period now. but what could have caused the irritation? my boyfriend told me he also felt the same irritation, and there was a bump on his private pelvis area. what colud this mean? i had one papsmear when i was i school.
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You may an rough area on the mucosa that may be due to infection,dermatitis,allergic reaction etc.You can apply some antiseptic cream locally.Avoid soap.Using lubrication during sex might be a good idea.If the cahfing remains or increases after few days,please see a doctor for examination
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor